| Catalog Number |
306553 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd posiflush¿ sf saline syringe was "melted".The following information was provided by the initial reporter: "a melted syringe.".
Additional Manufacturer Narrative
H6: investigation summary a device history record review was completed for provided material number 306553 and lot number 2200564.The review did not reveal any possible non-conformances during the production process that could have contributed to the reported incident.As neither a picture sample nor a physical sample was returned for evaluation, our quality engineer team could not complete a thorough sample analysis.
Event or Problem Description